Overview   Tree   Index 
Bibliography
PREV  NEXT FRAMES  NO FRAME 

[KL+09c]  A quantitative Mean Ergodic Theorem for uniformly convex Banach spaces

KohLeu:08y (Article)
Author(s)Kohlenbach, Ulrich and Leuştean, Laurenţiu
Title« A quantitative Mean Ergodic Theorem for uniformly convex Banach spaces »
JournalErgodic Theory and Dynamical Systems
Volume29
Page(s)1907-1915
Year2009

BibTeX code
@article{KohLeu:08y,
  volume = 29,
  author = {Kohlenbach, Ulrich and Leu\c stean, Lauren\c tiu},
  title = {A quantitative Mean Ergodic Theorem for uniformly convex Banach
           spaces},
  year = 2009,
  pages = {1907-1915},
  journal = {Ergodic Theory and Dynamical Systems},
}

 Overview   Tree   Index 
Bibliography
PREV  NEXT FRAMES  NO FRAME 

Submit a bug

This document was generated by bib2html 6.7.
Copyright © 1998-2011 Stephane GALLAND (under the GNU General Public License)

Valid HTML 4.01!Valid CSS!